Electronic Communications in Probability

Harnack inequality and derivative formula for stochastic heat equation with fractional noise

Litan Yan and Xiuwei Yin

Full-text: Open access

Abstract

In this note, we establish the Harnack inequality and derivative formula for stochastic heat equation driven by fractional noise with Hurst index $H\in (\frac 14,\frac 12)$. As an application, we introduce a strong Feller property.

Article information

Source
Electron. Commun. Probab., Volume 23 (2018), paper no. 35, 11 pp.

Dates
Received: 17 October 2017
Accepted: 21 May 2018
First available in Project Euclid: 7 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1528358640

Digital Object Identifier
doi:10.1214/18-ECP138

Mathematical Reviews number (MathSciNet)
MR3812067

Zentralblatt MATH identifier
1394.60073

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60] 60G22: Fractional processes, including fractional Brownian motion

Keywords
Harnack type inequality derivative formula stochastic heat equation fractional noise strong Feller property

Rights
Creative Commons Attribution 4.0 International License.

Citation

Yan, Litan; Yin, Xiuwei. Harnack inequality and derivative formula for stochastic heat equation with fractional noise. Electron. Commun. Probab. 23 (2018), paper no. 35, 11 pp. doi:10.1214/18-ECP138. https://projecteuclid.org/euclid.ecp/1528358640


Export citation

References

  • [1] Bao, J., Wang, F. Y. and Yuan, C.: Bismut Formulae and Applications for Functional SPDEs. Bull. Math. Sci. Bull. Sci. Math. 137, (2013), 509-522.
  • [2] Decreusefond, L. and Üstünel, A. S.: Stochastic analysis of the fractional Brownian motion. Potential Anal. 10, (1998), 177-214.
  • [3] Fan, X. L.: Harnack inequality and derivative formula for SDE driven by fractional Brownian motion. Sci. China Math. 56, (2013), 515-524.
  • [4] Krylov, N. V. and Rozovskii, B. L.: Stochastic evolution equations. Translated from Itogi Naukii Tekhniki, Seriya Sovremennye Problemy Matematiki. 14, (1979), 1471-146. Plenum Publishing Corp.
  • [5] Liu, W.: Harnack inequality and applications for stochastic evolution equations with monotone drifts. J. Evol. Equ. 9, (2009), 747-770.
  • [6] Nualart, D. and Ouknine, Y.: Regularization of quasilinear heat equations by a fractional noise. Stoch. Dyn. 4, (2004), 201-221.
  • [7] Samko, S. G., Kilbas, A. A. and Marichev, O. I.: Fractional Integrals and Derivatives, Theory and Applications. Yvendon: Gordon and Breach Science Publishers, 1993.
  • [8] Walsh, J.: An introduction to stochastic partial differential equation. École d’été de Probabilités St Flour XIV, Lect Notes Math, 1180, Springer-Verlag, 1986.
  • [9] Wang, F. Y.: Harnack inequality and applications for stochastic generalized porous media equations. Ann. Probab. 35(4), (2007), 1333-1350.
  • [10] Wang, F. Y.: Harnack Inequality and Applications for Stochastic Partial Differential Equations. Springer, New York, 2013.
  • [11] Wang, F. Y. and Wang, J.: Harnack inequalities for stochastic equations driven by Lévy noise. J. Math. Anal. Appl. 410, (2014), 513-523.
  • [12] Wang, F. Y. and Xu, L.: Derivative formula and applications for hyperdissipative stochastic Navier-Stokes/Burgers equations. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 15(3), (2012), 1250020, 19 pp.
  • [13] Wang, F. Y. and Yuan, C.: Harnack inequalities for functional SDEs with multiplicative noise and applications. Stochastic Process. Appl. 121, (2011), 2692-2710.
  • [14] Wang, F. Y. and Zhang, X.: Derivative formula and applications for degenerate diffusion semigroups. J. Math. Pures Appl. 99, (2013), 726-740.
  • [15] Wang, L. and Zhang, X.: Harnack inequalities for SDEs driven by cylindrical $\alpha $-stable processes. Potential Anal. 42, (2015), 657-669.
  • [16] Zhang, T.: White Noise Driven SPDEs with Reflection: Strong Feller Properties and Harnack Inequalities. Potential Anal. 33, (2010), 137-151.
  • [17] Zhang, X.: Stochastic flows and Bismut formulas for stochastic Hamiltonian systems, Stochastic Process. Appl. 120, (2010), 1929-1949.
  • [18] Zhang, X.: Derivative formulas and gradient estimates for SDEs driven by $\alpha $-stable processes. Stochastic Process. Appl. 123, (2013), 1213-1228.